# SDR DALA2018041302407

- Difficulty date: April 12, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH/RH FUEL ACCESS PLATES NBR 1303C AND 1409C IN REF AMDS 2000-2636. DUE TO BLEND OUT REPAIR IS NOT PERMITTED ON THE UPPER WING ACCESS DOOR (P/N 3912757) DUE TO THE REDUCED AREA OF THE CONDUCTIVE INTERFACE. FUEL ACCESS DOOR 1409C AND 1303C WERE REPLACED DC9/MD88 SRM: 51-22-2A. (LP0505957)
